# SDR ABXA9600513

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Assy
- Part number: 5613217508
- Condition: Lack Of Lube
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS CLEAR VIEW WINDOW HARD TO OPEN AND OCCASIONALLY BINDS.  LUBED FIRST OFFICERS CLEAR VIEW WINDOW ASSEMBLY.
